# SDR USAA2013042300013

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 33,566 hours, 22,379 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3758
- Condition: Unserviceable
- Location: Apu Bay
- Part time: 12,740 hours, 9,505 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THE AIRCRAFT RETURNED TO GATE FOR ODOR COMING FROM AIR CONDITIONING IT SEEMS.  ODOR WAS ISOLATED TO APU.  THE NEXT DAY DURING FLIGHT 1649 (DCA TO TPA), FLIGHT ATTENDANT REPORTED AN ODOR IN CABIN DURING DESCENT BETWEEN APPROXIMATELY 16,000 FEET AND 8,000 FEET.  FLIGHT ATTENDANT DESCRIBED ODOR AS SMELLING LIKE "SCORCHED DEICING FLUID".  MAINTENANCE PLACED NR 1 PACK ON MEL 21-52-01A AND INSPECTED AIRCRAFT AND FOUND SAFE FOR MAINTENANCE FERRY FLIGHT FROM TPA TO CLT.  MAINTENANCE REMOVED AND REPLACED THE APU.  OPS CHECK GOOD.  NO LEAKS NOTED.  DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM.  NO ODOR NOTED.  ALSO, REPLACED LEFT AND RIGHT CABIN AIR FILTER PER AMM 21-21-41.
